# SDR 07FDEA02259

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE INSPECTION LT AFT SERVICE DOOR 2ND FRAME, 4" FROM FWD EDGE, UPPER SURFACE OF LOWER FRAME SHEAR TIE IS CORRODED.    [07-26-07]   BLENDED OUT DAMAGE, ORIGINAL MATERIAL IS .050", MATERIAL LOSS OF .001", REMANING   MATERIAL IS .049", WITHIN LIMITS. TOOL USED IN17-0458 CAL DATE 4-24-08 REF SRM 52-00-2,   TREATED AND PRIMED REF 51-10-2.
